MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. WRAPSODY¿; MERIT WRAPSODY¿.ENDOPROSTHESIS.16 MM.40 MM.120 CM.14F.12.7 MM - 14.4 MM.0.035" (

MERIT MEDICAL SYSTEMS INC. WRAPSODY¿; MERIT WRAPSODY¿.ENDOPROSTHESIS.16 MM.40 MM.120 CM.14F.12.7 MM - 14.4 MM.0.035" (
Catalog Number WRAP-L16040/EUA
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
During deployment of the stent, the white plastic component at the distal end of the application device detached from the application device.A snare was used to successfully remove the compnent.No injury to the patient was reported.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
WRAPSODY¿
Common Device Name
MERIT WRAPSODY¿.ENDOPROSTHESIS.16 MM.40 MM.120 CM.14F.12.7 MM - 14.4 MM.0.035" (
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22868730
Report Number1721504-2025-00284
Device Sequence Number7732710
Product Code PFV
UDI-Device Identifier00884450845493
UDI-Public00884450845493
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWRAP-L16040/EUA
Device Lot NumberH2837708
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown